2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones de A. Javaloyes [rss]
2016
A. B. Aazami, M. A. Javaloyes. Penrose's singularity theorem in a Finsler spacetime Classical Quantum Gravity 33 (2016) no. 2 , 025003, 22. MathScinet [bib] [doi]
E. Caponio, M. A. Javaloyes, M. Sánchez. Wind Finslerian structures: from Zermelo's navigation to the causality of spacetimes prepub (2016) , 80 pp.. [arXiv] [bib]
2015
M. A. Javaloyes, B. L. Soares. Geodesics and Jacobi fields of pseudo-Finsler manifolds Publ. Math. Debrecen 87 (2015) no. 1-2 , 57–78. MathScinet [bib] [doi]
M. A. Javaloyes, L. Lichtenfelz, P. Piccione. Almost isometries of non-reversible metrics with applications to stationary spacetimes J. Geom. Phys. 89 (2015) , 38–49. MathScinet [bib] [doi]
2014
M. A. Javaloyes, M. Sánchez. On the definition and examples of Finsler metrics Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 13 (2014) no. 3 , 813–858. MathScinet [bib]
M. A. Javaloyes. Corrigendum to ``Chern connection of a pseudo-Finsler metric as a family of affine connections'' [MR3194771] Publ. Math. Debrecen 85 (2014) no. 3-4 , 481–487. MathScinet [bib]
M. A. Javaloyes, M. Sánchez. Finsler metrics and relativistic spacetimes Int. J. Geom. Methods Mod. Phys. 11 (2014) no. 9 , 1460032, 15. MathScinet [bib] [doi]
M. A. Javaloyes. Chern connection of a pseudo-Finsler metric as a family of affine connections Publ. Math. Debrecen 84 (2014) no. 1-2 , 29–43. MathScinet [bib]
2013
E. Caponio, M. A. Javaloyes, A. Masiello. Addendum to ``Morse theory of causal geodesics in a stationary spacetime via Morse theory of geodesics of a Finsler metric'' [Ann. I. H. Poincaré---AN 27 (3) (2010) 857--876] [MR2629883] Ann. Inst. H. Poincaré Anal. Non Linéaire 30 (2013) no. 5 , 961–968. MathScinet [bib] [doi]
M. A. Javaloyes. Conformally standard stationary spacetimes and Fermat metrics Chapter in Recent trends in Lorentzian geometry Springer, New York 26 (2013) , 207–230. MathScinet [bib] [doi]
2011
E. Caponio, M. A. Javaloyes, M. Sánchez. On the interplay between Lorentzian causality and Finsler metrics of Randers type Rev. Mat. Iberoam. 27 (2011) no. 3 , 919–952. MathScinet [bib] [doi]
E. Caponio, M. A. Javaloyes, A. Masiello. On the energy functional on Finsler manifolds and applications to stationary spacetimes Math. Ann. 351 (2011) no. 2 , 365–392. MathScinet [bib] [doi]
M. M. Alexandrino, M. A. Javaloyes. On closed geodesics in the leaf space of singular Riemannian foliations Glasg. Math. J. 53 (2011) no. 3 , 555–568. MathScinet [bib] [doi]
L. Biliotti, M. A. Javaloyes, P. Piccione. On the semi-Riemannian bumpy metric theorem J. Lond. Math. Soc. (2) 84 (2011) no. 1 , 1–18. MathScinet [bib] [doi]
L. Biliotti, M. A. Javaloyes. $t$-periodic light rays in conformally stationary spacetimes via Finsler geometry Houston J. Math. 37 (2011) no. 1 , 127–146. MathScinet [bib]
J. L. Flores, M. A. Javaloyes, P. Piccione. Periodic geodesics and geometry of compact Lorentzian manifolds with a Killing vector field Math. Z. 267 (2011) no. 1-2 , 221–233. MathScinet [bib] [doi]
2010
E. Caponio, A. Javaloyes, P. Piccione. Maslov index in semi-Riemannian submersions Ann. Global Anal. Geom. 38 (2010) no. 1 , 57–75. MathScinet [bib] [doi]
E. Caponio, M. A. Javaloyes, A. Masiello. Morse theory of causal geodesics in a stationary spacetime via Morse theory of geodesics of a Finsler metric Ann. Inst. H. Poincaré Anal. Non Linéaire 27 (2010) no. 3 , 857–876. MathScinet [bib] [doi]
E. Caponio, A. Javaloyes, A. Masiello. Finsler geodesics in the presence of a convex function and their applications J. Phys. A 43 (2010) no. 13 , 135207, 15. MathScinet [bib] [doi]
R. Giambò, A. Javaloyes. Addendum to: Genericity of nondegeneracy for light rays in stationary spacetimes [MR2486667] Comm. Math. Phys. 295 (2010) no. 1 , 289–291. MathScinet [bib] [doi]
Powered by bibtexbrowser